# SDR FDEA201406121415

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 22,394 hours, 12,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53973278202
- Condition: Damaged
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL SURFACE DAMAGED BETWEEN FRAMES 64 - 65, STRINGERS 38 - 40R.  SMOOTHED CHAFED AREA IAW SRM 51-73-10, CHECKED FOR CRACKS IAW NTM51-10-04, NO CRACKS FOUND.   PERFORM ROTO TEST INSPECTION TO ALL OPEN HOLES IAW NTM 51-10-01, NO CRACKS FOUND.  MAJOR REPAIR IAW GMM 6-2-100.
